# SDR SWAA2022022438856

- Difficulty date: October 5, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 21,034 hours, 9,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE ATTACH ANGLE CRACKED AT BS 500H STR 25LH. / FWD CARGO LBL 25 STA 500H FWD SIDE CLIP ANGLE CRACKED. DRILLED AND REMOVED CRACKED ANGLE I/A/W SRM 51-40-02-0G-0. LOCATED AND DRILLED NW CLIP ANGLE I/A/W SRM 51-40-05-0G-0 ALSO BOEING DWG 143A7505 REV -. INSTALLED NEW CLIP ANGLE I/A/W SRM 51-40-02-0G-0 ALSO BOEING DWG 143A7505 REV -. ISSUE TAG:A28816.
